You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Fitting Logistic Models Under Case-Control or Choice Based Sampling
A. J. Scott and C. J. Wild
Journal of the Royal Statistical Society. Series B (Methodological)
Vol. 48, No. 2 (1986), pp. 170-182
Stable URL: http://www.jstor.org/stable/2345712
Page Count: 13
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
There has been a great deal of interest in recent years in fitting logistic and log-linear models to tables of population counts estimated from survey data. Since maximum likelihood methods are not available in general for complex survey designs, most work has concentrated on adapting standard methods developed for multinominal sampling. Maximum likelihood methods have been developed for some special designs, however, and we might expect ad hoc methods to be less efficient in these cases. We compare the two approaches in the important special case of fitting logistic regression models under case-control or choice-based sampling, where the population is stratified by values of the (categorical) response variable.
Journal of the Royal Statistical Society. Series B (Methodological) © 1986 Royal Statistical Society